# SDR AWXA200100525

- Difficulty date: October 8, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- Aircraft time: 45,264 hours, 30,027 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: 328
- Condition: Arced
- Location: T/E Flap
- Part time: 45,264 hours, 30,027 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

ON APPROACH T/E FLAPS LOCKED OUT AT 5 UNITS, APPROACH WAS ABORTED.  CREW FOLLOWED QRH CHECKLIST.  ON RETURN FLAP POS INDICATOR NEEDLES MARRIED UP, CREW SELECTED FLAPS 10 & DOWN TO 30, PERFORMED NORMAL LANDING.  MX PERFORMED T/E FLAP ASYMMETRY CHECK & T/E FLAP POSITION INDICATING SYSTEM ADJ TEST.  NO DEFECTS NOTED.  TECHNICAL SUPPORT REQUESTED ADDITIONAL TROUBLESHOOTING DUE TO INTERMITTENT HISTORY OF FLAP LOCKOUTS.  MX INSPECTED ALL T/E FLAP TRANSMISSIONS AND JACKSCREWS, NO DISCREPANCIES WERE NOTED.  MX FOUND SIGNS OF ARCING ON LT T/E FLAP POSITION XMITTER CONNECTOR & PLUG.  MX REPLACED XMITTER & PLUG, PERFORMED ADJ AND TEST.  NO FURTHER DISCREPANCIES.  PLUG P/N: BACC63BP16A24S7L, LOC: LT WING T/E, COND: ARCED.
